Shoponline

Use “Product Search” for Quick Search

In-Store or Curbside Pick Up Only

Call: 226-383-8000 to Order

Pay Online or In-Store

Don’t see item you need? email at ferguspharmacy@gmail.com with your request

Option+ IBUPROFEN LIQUID GEL 200MG 32 [GENERIC BRAND]

SKU 00101
C$6.99
In stock
1
Product Details

COMPARE AND SAVE: Same as Advil Liqui-Gel but CHEAPER

Uses: For fast and effective relief of: migraine pain; migraine symptoms like sensitivity to light and sound and nausea; headache; menstrual pain; backache; toothache; reduction of fever; arthritis pain; muscle & joint pain.

Active Ingredients: 200 mg solubilized ibuprofen (free acid and potassium salt); Pain reliever / Fever reducer

Directions: Adults and children over 12: For migraine headaches, take 1 or 2 Liqui-Gels at the first sign of symptoms and every 4 hours as needed. For all other uses, take 1 or 2 Liqui-Gels every 4 hours as needed. Do not exceed 6 Liqui-Gels in 24 hours, unless directed by a physician.

Save this product for later